Add like
Add dislike
Add to saved papers

Stasis dermatitis as a complication of amlodipine therapy.

BACKGROUND: Lower leg edema is a common side effect of amlodipine therapy, but is often unrecognized as a contributor to stasis dermatitis.

OBJECTIVE: To determine whether amlodipine therapy is more common among patients with stasis dermatitis than age-matched controls.

METHODS: In this retrospective chart review study, the medication lists of all subjects with stasis dermatitis from a single practice site over the past 2 years were compared to alphabetically consecutive charts of patients with basal cell carcinoma to determine the relative usage of amlodipine.

RESULTS: Patients with stasis dermatitis (n=43) are more likely to take amlodipine than are basal cell carcinoma patients (n=117) of similar age (19% vs. 5%, P<.02), even when controlled for the use of any antihypertensive medications (25% vs. 10%, P=.05).

CONCLUSION: Amlodipine therapy is associated with stasis dermatitis and discontinuing amlodipine should be considered when stasis dermatitis is diagnosed.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app